Year 2019, Volume 2, Issue 2, Pages 57 - 63 2019-06-01

On Some Bivariate Gauss-Weierstrass Operators

Grazyna Krech [1] , Ireneusz Krech [2]

89 123

The aim of the paper is to investigate the approximation properties of bivariate generalization of Gauss-Weierstrass operators associated with the Riemann-Liouville operator. In particular, the approximation error will be estimated by these operators in the space of functions defined and continuous in the half-plane $(0, \infty) \times \mathbb{R}$, and bounded by certain exponential functions.
Gauss-Weierstrass operator, Linear operators, Approximation order
  • [1] G. A. Anastassiou and A. Aral: On Gauss-Weierstrass type integral operators. Demonstratio Math. 43(4) (2010), 841– 849.
  • [2] G. A. Anastassiou and O. Duman: Statistical approximation by double complex Gauss-Weierstrass integral operators. Appl. Math. Letters 24(4) (2011), 438–443.
  • [3] G. A. Anastassiou and O. Duman: Statistical Lp-approximation by double Gauss-Weierstrass singular integral operators. Comput. Math. Appl. 59(6) (2010), 1985–1999.
  • [4] G. A. Anastassiou and R. A. Mezei: Global smoothness and uniform convergence of smooth Gauss-Weierstrass singular operators. Math. Comput. Modelling 50(7-8) (2009), 984–998.
  • [5] A. Aral: On a generalized $\lambda$-Gauss Weierstrass singular integral. Fasc. Math. 35 (2005), 23–33.
  • [6] A. Aral: On the generalized Picard and Gauss Weierstrass singular integrals, J. Comput. Anal. Appl. 8(3) (2006), 246– 261.
  • [7] A. Aral: Pointwise approximation by the generalization of Picard and Gauss-Weierstrass singular integrals. J. Concr. Appl. Math. 6 (2008), 327–339.
  • [8] A. Aral and S. G. Gal: q-generalizations of the Picard and Gauss-Weierstrass singular integrals. Taiwanese J. Math. 12(9) (2008), 2501–2515.
  • [9] B. Armi and L. T. Rachdi: The Littlewood-Paley g-function associated with the Riemann-Liouville operator. Ann. Univ. Paedagog. Crac. Stud. Math. 12 (2013), 31–58.
  • [10] C. Baccar, N. B. Hamadi and L. T. Rachdi: Inversion formulas for Riemann-Liouville transform and its dual associated with singular partial differential operators. Int. J. Math. Math. Sci. (2006), Art. ID 86238, 26.
  • [11] K. Bogalska, E. Gojka, M. Grudek and L. Rempulska: The Picard and the Gauss-Weierstrass singular integrals of function of two variables. Le Mathematiche LII (1997), 71–85.
  • [12] L. R. Bragg: The radial heat polynomials and related functions. Trans. Amer. Math. Soc. 119 (1965), 270–290.
  • [13] P. L. Butzer and R. J. Nessel: Fourier Analysis and Approximation. Vol 1, Birkhauser, Basel and Academic Press, New York 1971.
  • [14] B. Firlej and L. Rempulska: On some singular integrals in Hölder spaces. Mat. Nachr. 170 (1994), 93–100.
  • [15] F. H. Jackson: On a q-definite integrals. Quart. J. Pure Appl. Math. 41 (1910), 193–203.
  • [16] A. Khan and S. Umar: On the order of approximation to a function by generalized Gauss-Weierstrass singular integrals. Commun. Fac. Sci. Univ. Ank., Series A1 30 (1981), 55–62.
  • [17] R. A. Mezei: Applications and Lipschitz results of approximation by smooth Picard and Gauss-Weierstrass type singular integrals. Cubo 13(3) (2011), 17–48.
  • [18] R. N. Mohapatra and R. S. Rodriguez: On the rate of convergence of singular integrals for Hölder continuous functions. Math. Nachr. 149 (1990), 117–124.
  • [19] L. Rempulska and Z.Walczak: On modified Picard and Gauss-Weierstrass singular integrals. Ukrainian Math. J. 57(11) (2005), 1844-1852.
  • [20] E. Wachnicki: On a Gauss-Weierstrass generalized integral. Rocznik Naukowo-Dydaktyczny Akademii Pedagogicznej w Krakowie, Prace Matematyczne 17 (2000), 251–263.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0003-2424-6139
Author: Grazyna Krech (Primary Author)
Institution: AGH University of Science and Technology, Faculty of Applied Mathematics, Mickiewicza30, 30-059 Krakow, Poland
Country: Poland


Orcid: 0000-0002-7820-0622
Author: Ireneusz Krech
Institution: Pedagogical University of Cracow, Institute of Mathematics, Podchorazych 2, 30-084 Krakow, Poland
Country: Poland


Dates

Publication Date: June 1, 2019

Bibtex @research article { cma518582, journal = {Constructive Mathematical Analysis}, issn = {2651-2939}, address = {Tuncer ACAR}, year = {2019}, volume = {2}, pages = {57 - 63}, doi = {10.33205/cma.518582}, title = {On Some Bivariate Gauss-Weierstrass Operators}, key = {cite}, author = {Krech, Grazyna and Krech, Ireneusz} }
APA Krech, G , Krech, I . (2019). On Some Bivariate Gauss-Weierstrass Operators. Constructive Mathematical Analysis, 2 (2), 57-63. DOI: 10.33205/cma.518582
MLA Krech, G , Krech, I . "On Some Bivariate Gauss-Weierstrass Operators". Constructive Mathematical Analysis 2 (2019): 57-63 <http://dergipark.org.tr/cma/issue/43765/518582>
Chicago Krech, G , Krech, I . "On Some Bivariate Gauss-Weierstrass Operators". Constructive Mathematical Analysis 2 (2019): 57-63
RIS TY - JOUR T1 - On Some Bivariate Gauss-Weierstrass Operators AU - Grazyna Krech , Ireneusz Krech Y1 - 2019 PY - 2019 N1 - doi: 10.33205/cma.518582 DO - 10.33205/cma.518582 T2 - Constructive Mathematical Analysis JF - Journal JO - JOR SP - 57 EP - 63 VL - 2 IS - 2 SN - 2651-2939- M3 - doi: 10.33205/cma.518582 UR - https://doi.org/10.33205/cma.518582 Y2 - 2019 ER -
EndNote %0 Constructive Mathematical Analysis On Some Bivariate Gauss-Weierstrass Operators %A Grazyna Krech , Ireneusz Krech %T On Some Bivariate Gauss-Weierstrass Operators %D 2019 %J Constructive Mathematical Analysis %P 2651-2939- %V 2 %N 2 %R doi: 10.33205/cma.518582 %U 10.33205/cma.518582
ISNAD Krech, Grazyna , Krech, Ireneusz . "On Some Bivariate Gauss-Weierstrass Operators". Constructive Mathematical Analysis 2 / 2 (June 2019): 57-63. https://doi.org/10.33205/cma.518582
AMA Krech G , Krech I . On Some Bivariate Gauss-Weierstrass Operators. CMA. 2019; 2(2): 57-63.
Vancouver Krech G , Krech I . On Some Bivariate Gauss-Weierstrass Operators. Constructive Mathematical Analysis. 2019; 2(2): 63-57.